Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
So SWIM and SWIMS wife are going to roll, each taking 3 pills, and SWIM was woried becuase SWIMS wife has a very weak stomach, she has to watch wat she eats so that she doesnt feel sick. Sensitive liver. So SWIM was wondering if she would get sick at all by taking the pills, if she'd be okay, or any advice?
And then see how she feels and judging on that take more later? They both want it to last a while because they have plans that take a bit of time and one pill will wear off by then.
Yep...in particular taking more than 2 pills in one nite seems like a HUGE waste to swim...at higher doses one gets away from the empathetic feelings and more toward the speedy feelings...if one simply wants to get spun there are cheaper drugs for that.
Rectal administration would be most conducive to the abolition of nausea. Fortunately, in pill form, they can be used as-is as a suppository, not extra steps necessary. The increased surface area of exposure to capillaries might increase the uptake of MDMA, so such excessively high dosing would be unnecessary.
Swim knows people with weak stomachs and they usually throw up during the come up but once the sick is outta their system they feel better than ever. Swims advice is dont hold back your nausea, if your body wants to get rid of somethin due to a sudden change then let it do its job.
uv got to be careful, swims taken about 6 pills a weekend for about 2 months and his stomach has been badly damaged, he has to watch what he eats and he never used to. somtimes it feels like the gas in his stomach is trapped n he needs to beltch it out but just cant, somtimes the pain is unbearable.
Long term high-doses of common cuts or adulterants in MDMA regularly result in stomach ulcers. To combat this, drinking malox is a simple yet effective method of prevention. The digestive effects of methamphetamine, as well as bromified chemicals, which are common results of the MDMA construction, are negative on a physical level, and should be avoided at all costs. The stomach is however a very resilient organ, and with a little care, even relatively severe damage can be repaired naturally over time, especially with the help of certain steroids and a tapered diet.